MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.78735

Медицинская библиотека · Cureus · 2025

Acute Ethanol-Disulfiram Reaction Presenting With Hemodynamic Instability: A Case Report.

Estrela Santos Mariana, Carmo Francisca, Miranda João, Moura Raquel, Resende Janine

Клинический случайСтатьяПеревод в очереди

Аннотация

Ethanol-disulfiram reaction (EDR) is a rare but potentially life-threatening condition characterized by a constellation of symptoms, including flushing, hypotension, tachycardia, nausea, and vomiting. We report the case of a 52-year-old male patient who presented with acute hemodynamic instability after inadvertent alcohol consumption while on disulfiram therapy for alcohol dependence. The patient exhibited signs of shock, including hypotension and hyperlactatemia, but responded promptly to fluid resuscitation and transient vasopressor support. A detailed history confirmed the diagnosis of EDR. This case highlights the importance of recognizing EDR as a differential diagnosis in patients with acute hemodynamic instability and a relevant clinical history. Early identification and supportive management are crucial for favorable outcomes.

Для цитирования: Estrela Santos Mariana, Carmo Francisca, Miranda João, Moura Raquel, Resende Janine. Acute Ethanol-Disulfiram Reaction Presenting With Hemodynamic Instability: A Case Report.. Cureus. 2025. DOI: 10.7759/cureus.78735.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.